The behavior of the solutions of difference equations near a fixed point
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1959), pp. 174-183
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1959_5_a18,
author = {A. M. Panov},
title = {The behavior of the solutions of difference equations near a~fixed point},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {174--183},
year = {1959},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1959_5_a18/}
}
A. M. Panov. The behavior of the solutions of difference equations near a fixed point. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1959), pp. 174-183. http://geodesic.mathdoc.fr/item/IVM_1959_5_a18/